# SDR SWIA200515976

- Difficulty date: September 15, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 15,458 hours, 20,964 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT SEAT TRACK CORRODED FROM GALLEY TO SEAT 10A, ITEM FOUND AT C-CHECK INSPECTION.  REMOVED AND INSTALLED SERVICEABLE LT AFT SEAT TRACK FROM GALLEY TO SEAT 10A.
